# SDR IPXA2024042911977

- Difficulty date: April 22, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N320UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27747
- Aircraft time: 68,183 hours, 22,827 cycles
- Engine: Ge CF680C2*
- System (JASC): 7500 · Engine Bleed Air System
- Part: Manifold
- Part number: UNKNOWN
- Condition: Dented
- Location: Right
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT - DENT - SURFACE, NO.2 ENG, LPT ACC MANIFOLD SURFACE, AT R/H UPPER SIDE (EVALUATE) I.A.W. CF6-80C2 ENGINE MANUAL GEK92451 REV:97 ESM72-56-06 STEP 6. A. (4), MEASURE THE DENT AREA. RESULT: OD: 2.4655", DEPTH OF DENT: 0.1310", THE RADIUS OF THE DENT: 1.23", THE DEPTH OF THE DENT IN TUBE IS WITHIN LIMITATION. JOB COMPLETED AND CONDITION CHECK NORMAL. REVIEWED
